MAUDE Adverse Event Report: STOCKERT GMBH INTELLAGEN; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

STOCKERT GMBH INTELLAGEN; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004GEN100206251
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that no fluid came out from the catheter when flushing was attempted.During a pulmonary vein isolation (pvi) procedure, an intellagen tubing set and an intellanav stablepoint open-irrigated catheter were selected for use in the left atrium.During preparation, flushing was attempted outside the patient's body, but no fluid came out from the catheter.Both components were replaced to resolve the problem.The procedure was successfully completed with no patient complications.The devices were discarded and will not be returned for analysis.Note: this reported pertains to one of two devices used during the same procedure.Refer to manufacturer report 2124215-2025-84375 for the associated device information.

Brand Name
INTELLAGEN
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
STOCKERT GMBH
botzinger str. 31
freiburg im breisgau 79111
GM  79111
Manufacturer (Section G)
STOCKERT GMBH
botzinger strasse 72
freiburg 79111
GM   79111
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23594901
Report Number2124215-2025-84535
Device Sequence Number13067142
Product Code OAD
UDI-Device Identifier04260166374353
UDI-Public(01)04260166374353(17)260415(10)24
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2026
Device Model NumberM004GEN100206251
Device Catalogue NumberM004GEN100206251
Device Lot Number0000000024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date11/19/2025
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown